# SDR A6WA201311054353

- Difficulty date: November 5, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SEAT RAILS AT FS 349-409+112 ARE CORRODED.  R & R UNSERVICEABLE SEAT RAIL SECTIONS AT FS 344-409+112 LBL & RBL WITH NEW SERVICEABLE SEAT RAILS IAW CRJ 200 AMM 53-01-11.
